| Model Number |
6372 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an ipg replacement (related manufacturer reference number:1627487-2025-03263) on (b)(6) 2025, the extension wires were damaged and inserting both leads was difficult.In turn, the right lead one leit was used and for the left lead five leits were used to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.